BibTeX record journals/jsac/Birman96

download as .bib file

@article{DBLP:journals/jsac/Birman96,
  author    = {Alexander Birman},
  title     = {Computing Approximate Blocking Probabilities for a Class of All-Optical
               Networks},
  journal   = {{IEEE} Journal on Selected Areas in Communications},
  volume    = {14},
  number    = {5},
  pages     = {852--857},
  year      = {1996},
  url       = {https://doi.org/10.1109/49.510908},
  doi       = {10.1109/49.510908},
  timestamp = {Fri, 26 May 2017 22:52:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsac/Birman96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics